# SDR FDKA200611336

- Difficulty date: November 22, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 12,650 hours, 11,852 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 6089 TYS-MCO (1650 PHX LCL).  ABORTED T/O DUE TO E2 TR REV DISAGREE MESSAGE ON TAKEOFF ROLL.  MX ADJUSTED MICRO SWITCH.
